MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV PACK DISPOSABLE TUBING SET; PHACO TUBING
Model Number OPO80
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown as it was not provided.Expiration date is unknown at this time.Manufacturer date is unknown at this time.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
A surgery center reported observing holes worn into the tyvek lid of a compact intuitiv pack disposable tubing set model opo80.The surgery center had concerns the packaging had been comprised and the tubing pack was no longer sterile.This is 3 of 3 reports.
 
Additional Manufacturer Narrative
G9: correction: in review, of medwatch 3006695864-2020-00286 and per new information received, this event has been assessed not reportable.The tubing pack was received, and evaluation found no holes on the product as indicated in the initial report.There will be no more information provided for mfg reporting no.3006695864-2020-00286 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
COMPACT INTUITIV PACK DISPOSABLE TUBING SET
Common Device Name
PHACO TUBING
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10073226
Report Number3006695864-2020-00286
Device Sequence Number2628769
Product Code HQC
UDI-Device Identifier05050474573352
UDI-Public(01)05050474573352(17)210905(10)60204287
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPO80
Device Catalogue NumberOPO80
Device Lot Number60204287
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/24/2020
Supplement Date Received by Manufacturer06/04/2020
10/25/2020
Initial Report FDA Received Date05/19/2020
Supplement Report FDA Received Date06/24/2020
10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005